# SDR AALA201705279015

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 1,649 hours, 664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AS POWER WAS BROUGHT UP FOR TAKEOFF, FLIGHT ATTENDANTS IN BACK NOTED STRONG ROTTEN EGG ODOR.  TAKEOFF REJECTED AT 15 KNOTS.  REMOVED AND REPLACED LEFT RECIRCULATION FAN FILTER AND RIGHT RECIRCULATION FAN FILTER IAW AMM 21-25-01.  ACCOMPLISHED MCM CARD 05-96-70.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
